MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. ADMIN SET 20DP W/ FILTER Y SITE CLMP; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. ADMIN SET 20DP W/ FILTER Y SITE CLMP; INTRAVASCULAR ADMINISTRATION SET
Model Number B2-70071-DF
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: no investigation was performed since no sample was received for evaluation.Dhr review model: b2-70071-df, lot number: 20085018, lot quantity: (b)(4), qn: zero, q7: zero, mfg date:aug/20/2020.No qn was found during manufacturing of the lot reported in this complaint.Root cause definition: no root cause definition was determined due to the customer did not provided a sample for evaluation and lot number.Corrective and preventive actions no preventive and corrective actions required due to no sample was received for evaluation.
 
Event or Problem Description
It was reported that 2 admin sets 20dp w/ filter y site clmp leaked at the filter during use.This complaint was created to capture the 1st of 2 related incidents.The following information was provided by the initial reporter: "on (b)(6) 2021 a user reported that an administration set model b2-70071-df lot 20085018 was leaking at the filter closest to the patient.It happened on two separate occasions.Operator rn.Medication entyvio.Patient involved.Patient not harmed.User is unsure of the exact date.Happened over the last couple of weeks.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.H3 other text : see h10.

Brand Name
ADMIN SET 20DP W/ FILTER Y SITE CLMP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11729537
Report Number9616066-2021-50816
Device Sequence Number3437298
Product Code FPA
UDI-Device Identifier00814371020167
UDI-Public00814371020167
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2023
Device Model NumberB2-70071-DF
Device Catalogue NumberB2-70071-DF
Device Lot Number20085018
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/29/2021
Supplement Date Received by Manufacturer06/16/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1